# SDR DALA2017113008385

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 55,841 hours, 20,261 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, AIRSPEED 230,  UPON EXTENDING THE FLAPS TO 5 DEGREES RECEIVED LE FLAP TRANSIT LIGHT ON FWD PANEL WITH NR 4 SLAT TRANSIT  LIGHT ON OVERHEAD PANEL. CLEARED ITSELF WHEN AIRSPEED WAS BELOW 180.  MAINTENANCE REPLACED THE NR 4 SLAT INBOARD PROXIMITY SENSOR IAW AMM 27-88. LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TESTED GOOD IAW AMM 27-88-11.
